# SDR SWAA2023110918993

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N8761L
- Make and model: Boeing 737-8
- Aircraft serial: 67214
- Aircraft time: 4,686 hours, 2,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE EMERGENCY LIGHT INOP / [01] RELAMPED FWD ENTRY SLIDE EMERGENCY LIGHT REF AMM 33-51-04
